Lower Abdominal Pain


Q: I have been experiencing lower abdominal pain for the last month so I decided to visit a OB/GYN . I was told there were no physical appearances of genital warts or genital herpes. I had some discharge and that came up as a yeast infection (Candido Vulvo-Vaginitis). I also gave a urine sample to be checked for gohonorrhea and chlamydia. The doctor prescribed me Fluconazole for the yeast infection. After consuming the prescription, it's at least a week since I've taken it and im still experiencing abdominal pain. The doctor told me I would feel better in a week. I am currently on the last few days of my period and I dont have cramps, just abdominal pain.

Symptoms:  lower abdominal pain

A:   Thank you for your question. Your lower abdominal pain could be due to the inflammation from your yeast infection. However, if you pain worsens, and lasts after your period ceases, please see your doctor to be reevaluated. Certain conditions like pelvic inflammatory disease could start off as low grade lower abdominal pain and worsen over time.

Thank you for choosing askthedoctor.com

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon